Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Frances The Mute

Irritated skin using BP

Recommended Posts

OK so awhile ago I made a thread about how I wanted to go back to using BP but it really irritated certain parts of my skin (right under my nose, below my mouth and next to my nose) and people said that I should apply alot of moisturizer after I use it

I went to the derm yesterday hoping to get accutane and he prescribed me a form of BP called Acetoxyl 2.5%. I applied it to my face last night, moisturized, and when I woke up this morning those parts of my face were red and irritated as usual. Now if I stop using the BP it will take about 3/4 days to subside with continued use of moisturizer.

However, Im thinking that I should apply the BP tonight again and apply double the moisturizer. If I keep applying the BP while my skin is irritated and neutralize the irritation with moisturizer will my skin get used to the BP?

BP is the only product that really helped my skin and I would really like to continue using it but I always stop after the first or second day because of the irritation. Any input would be appreciated thank you very much

Share this post


Link to post
Share on other sites

I should add that the reason my skin started getting irritated in the first place was because I was doing Dans regimen for a good 4-5 months with no moisturizer. Then one day I woke up with massive burns from the BP all over my face and I stopped using it.

Ever since then whenever I try to use BP certain parts of my face get irritated... but im thinkin that if I keep using it my skin will have a chance to get used to the BP while I use moisturizer to treat the parts that are already irritated. When I say irritated I mean that certain parts of my skin get red and puffy

Share this post


Link to post
Share on other sites

hiya, ive only been on it for just over a week and my skins abit dry/red too but its not unbearable. How red is it?

Well my advice is keep using it and use it with just a normal amount of moisturiser and in a few days it shud be ok, ive just finished uni for my summer holidays so i put using my bp on hold until i knew i had some time at home for my skin to adjust to it and didnt actually have to go anywhere if i didnt want to. If u can try then do that for the next few days coz if ur at home n no1's really seeing u xcept family it shouldnt matter if ur skin is abit red. Sorry cant be more help but ive only just started myself.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×